# SDR SWIA200110029

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 4,555 hours, 4,065 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PC2511C
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 26,000 FEET THE CAPTAINS WINDSHIELD CRACKED.REMOVED AND REPLACED CAPTAIN'S WINDSHIELD.  PN ON NP139321-5 SN ON 01113H6149. REF MM 56-11-01. PERFORMED PRESSURIZATION LEAK CHECKS AND  OPS CHECKS OF WINDOW HEAT, NO FAULTS NOTED.
